# SDR TSAA0231174

- Difficulty date: August 11, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: 4081600930
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO CRUISE ALTITUDE THE ALTIMETER INDICATION, SPEED INDICATION, FLIGHT MODE ANNUNCIATOR, VOR 1, AND DME 1 ANNUNCIATOR FLAGS ILLUMINATED ON THE FIRST OFFICERS DISPLAY UNIT.  BOTH ENGINES NR 1 AND NR 2 EEC LIGHT ILLUMINATED.  AIRCRAFT DIVERTED AND LANDED IN HNL WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 DISPLAY ELECTRONICS UNIT.  THE OPC SOFTWARE WAS LOADED AND BITE CHECKS WERE COMPLETED IAW MM.  OVERWEIGHT LANDING INSPECTION WAS ACCOMPLISHED AND THE AIRCRAFT RETURNED TO SERVICE.
